# SDR AALA202405087084

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 25,651 hours, 11,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Seats 19 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN SEAT EMERGENCY LIGHT 19 ABC INOPERATIVE. MAINTENANCE ACCOMPLISHED TSM 33-51-00 AND RECONNECTED LIGHT AT SEAT 19 ABC. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
